# SDR SWIA200414110

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,440 hours, 50,706 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FLAP RETRACTION, CONTROL FAULT.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW MM 27-50-09.  OPERATIONAL CHECK GOOD.
